# SDR CALA2018050201218

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 62,234 hours, 21,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT STA 328 RBL 25. SPLICED IN NEW SECTION OF FLOORBEAM UPPER CHORD FROM RBL 1 TO RBL 41 PER ECRA 5315-01098.
